# SDR YENA2023013000082

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 33,862 hours, 6,577 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 147493
- Condition: Failed
- Location: Emergency Lights
- Part time: 33,862 hours, 6,577 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2120, SAN-BOS. 'EMERGENCY EXIT LIGHT 2L AND 3R INOP WITHOUT A/C POWER; REF TSM 33-51-00-810-812-A - TRACED ALL INOP LIGHTS TO FIN 12WL ESPU. REMOVED AND REPLACED ESPU AND BATTERY IAW AMM 33-51-38.  ALL LIGHTS IN THE EMERGENCY LIGHTING SYSTEM CHECK GOOD AT THIS TIME.'
